American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Laurent Schwartz. Geometry and probability in Banach spaces. Bull. Amer. Math. Soc. 4 (1981) 135-141. MR 598681.
Abstract, references, and article information   
View Article: PDF

[2] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[3] J. R. Holub. Rotundity, orthogonality, and characterizations of inner product spaces. Bull. Amer. Math. Soc. 81 (1975) 1087-1089. MR 0380363.
Abstract, references, and article information   
View Article: PDF

[4] Carlos E. Kenig and Horacio Porta. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975) Part 1:605-608. MR 0367662.
Abstract, references, and article information   
View Article: PDF

[5] Bengt Josefson. Weak sequential convergence in the dual of a Banach space does not imply norm convergence. Bull. Amer. Math. Soc. 81 (1975) 166-168. MR 0370142.
Abstract, references, and article information   
View Article: PDF

[6] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[7] S. Gudder and D. Strawther. Orthogonality and nonlinear functionals. Bull. Amer. Math. Soc. 80 (1974) 946-950. MR 0352948.
Abstract, references, and article information   
View Article: PDF

[8] Richard Bouldin. Positive near-approximants and some problems of Halmos. Bull. Amer. Math. Soc. 80 (1974) 313-316. MR 0331093.
Abstract, references, and article information   
View Article: PDF

[9] J. D. Maitland Wright. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973) 1247-1250. MR 0328649.
Abstract, references, and article information   
View Article: PDF

[10] R. A. Tapia. A characterization of inner product spaces. Bull. Amer. Math. Soc. 79 (1973) 530-531. MR 0315415.
Abstract, references, and article information   
View Article: PDF

[11] R. A. Goldstein and R. Saeks. Trace class, widths and the finite approximation property in Banach space. Bull. Amer. Math. Soc. 79 (1973) 57-60. MR 0317014.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1